MAUDE Adverse Event Report: BREAS MEDICAL AB VIVI 65; VENTILATOR CONTINOUS FACILITY USE

BREAS MEDICAL AB VIVI 65; VENTILATOR CONTINOUS FACILITY USE
Model Number VIVO65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2022
Type of Reportable Event Death
Event or Problem Description
Breas medical inc.Has determined that an event occurred on (b)(6) 2022 involving a vivo 65 ventilator.This event was not reported by the site.The dme has advised that a child died while connected to a vivo 65 device and in a car travelling.
 
Additional Manufacturer Narrative
Breas medical inc.Was not notified initially when the adverse event occurred.The information was obtained through hearsay and in the initial investigation, breas medical inc.Was unable to gain any information about the event and/ or verify that the event actually happened.In a later investigation, breas medical inc.Made contact with the dme in possession of the ventilator and was able to get details about the event as indicated in this report.The device has not been returned to breas medical inc.At this time, but we did receive the log files for the device from the dme and our engineering team was able to analyze those files.The conclusion from the analysis is that the device performed according to specification.On the date of the event, there were alarms related to pressure and volume limits exceeded.There were no power failures or other stops in treatment throughout the day on (b)(6), with the exception of one standby event at 23:59:54 on (b)(6) which indicates that treatment was manually stopped on the device.The investigation result supports the conclusion that the device did not cause or contribute to the incident.

Brand Name
VIVI 65
Common Device Name
VENTILATOR CONTINOUS FACILITY USE
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW   43533
Manufacturer Contact
gabriel vasiliu
foretagsvagen 1
molnlycke, 43533
SW   43533
MDR Report Key15189632
Report Number9617566-2022-00006
Device Sequence Number12163344
Product Code CBK
UDI-Device Identifier07321822245169
UDI-Public07321822245169
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVIVO65
Device Catalogue Number224000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown